Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Mathematical Model for Low Density Lipoprotein (LDL) Endocytosis by Hepatocytes
 
 
Title: Mathematical Model for Low Density Lipoprotein (LDL) Endocytosis by Hepatocytes
Author: Wattis, J. A. D.
O’Malley, B.
Blackburn, H.
Pickersgill, L.
Panovska, J.
Byrne, H. M.
Jackson, K. G.
Appeared in: Bulletin of mathematical biology
Paging: Volume 70 (2008) nr. 8 pages 2303-2333
Year: 2008
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands